I’ve missed you all. I haven’t had much spare time lately. I began a new Bible study (Community Bible Study) and my parents were just down for a visit.
I had plasma exchanges the week before last. They did lab work and everything was normal except my hematocrit. I normally run border line anemic (years before CIDP onset), but this time it was lower than normal. They seemed concerned and said we’ll need to “watch it”. This might explain my light headedness. My feet were burning and numb and my fingers were tingly and numb on the ends before and after the PEs. So I new it was time and also I knew that extending my PEs out to four weeks is not wise at this time. (Come on Azathioprine)…
I began the azathioprine Saturday. No ill effects so far 🙂 . I’m praying for no side effects, no ill effects and a faster than normal response.
I have stopped physical therapy, but continue to do my foot and finger exercises at home. I’m also continuing my exercise routine (I’m not running again yet…). :rolleyes:
May God richly bless you all,